# SDR USAA2015012000008

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 49,363 hours, 20,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: D5757059100200
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT LT WING INBD FLAP DRIVE STRUT TRUNNION WORN BEYOND ALLOWABLE LIMITS IAW JOB CARD 26T50057066.  REPLACED LT WING INBD FLAP DRIVE STRUT TRUNNION IAW JOB CARD 26L00027003.
